Show simple item record

dc.contributor.authorBen David, Nir
dc.contributor.authorGinosar, Yuval
dc.contributor.authorMeir, Ehud
dc.date.accessioned2018-08-24T14:29:05Z
dc.date.available2018-08-24T14:29:05Z
dc.date.issued2014-06
dc.identifier.citationBen David , N , Ginosar , Y & Meir , E 2014 , ' Isotropy in group cohomology ' Bulletin of the London Mathematical Society , vol. 46 , no. 3 , pp. 587-599 . DOI: 10.1112/blms/bdu018en
dc.identifier.issn0024-6093
dc.identifier.otherPURE: 131369246
dc.identifier.otherPURE UUID: 7703b1bb-da58-4203-93c8-ee8a3a485eca
dc.identifier.otherRIS: urn:5EA509DDCBD8798D093797E233C87643
dc.identifier.otherArXiv: 1309.2438
dc.identifier.otherScopus: 84901248647
dc.identifier.urihttp://hdl.handle.net/2164/10969
dc.descriptionWe thank P. Singla and U. Onn for their helpful suggestions.en
dc.format.extent13en
dc.language.isoeng
dc.relation.ispartofBulletin of the London Mathematical Societyen
dc.rightsThis is the accepted version of the following article: Ben David, N, Ginosar, Y & Meir, E 2014, 'Isotropy in group cohomology' Bulletin of the London Mathematical Society, vol 46, no. 3, pp. 587-599., which has been published in final form at https://doi.org/10.1112/blms/bdu018.en
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleIsotropy in group cohomologyen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1112/blms/bdu018


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record